Paolo Gidoni
Paolo Gidoni
Assistant professor with tenure-track, University of Udine
Verified email at - Homepage
Cited by
Cited by
Liquid crystal elastomer strips as soft crawlers
A DeSimone, P Gidoni, G Noselli
Journal of the Mechanics and Physics of Solids 84, 254-272, 2015
Periodic perturbations of Hamiltonian systems
A Fonda, M Garrione, P Gidoni
Advances in Nonlinear Analysis 5 (4), 367-382, 2016
Generalizing the Poincaré–Miranda theorem: the avoiding cones condition
A Fonda, P Gidoni
Annali di Matematica Pura ed Applicata (1923-) 195 (4), 1347-1371, 2016
Crawling on directional surfaces
P Gidoni, G Noselli, A DeSimone
International Journal of Non-Linear Mechanics 61, 65-73, 2014
Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler
P Gidoni, A DeSimone
Meccanica 52 (3), 587-601, 2017
On the optimal control of rate-independent soft crawlers
G Colombo, P Gidoni
Journal de Mathématiques Pures et Appliquées 146, 127-157, 2021
An avoiding cones condition for the Poincaré–Birkhoff Theorem
A Fonda, P Gidoni
Journal of Differential Equations 262 (2), 1064-1084, 2017
Coupling linearity and twist: an extension of the Poincaré–Birkhoff Theorem for Hamiltonian systems
A Fonda, P Gidoni
Nonlinear Differential Equations and Applications NoDEA 27 (6), 1-26, 2020
On the genesis of directional friction through bristle-like mediating elements
P Gidoni, A DeSimone
ESAIM: Control, Optimisation and Calculus of Variations 23 (3), 1023-1046, 2017
A vanishing-inertia analysis for finite-dimensional rate-independent systems with nonautonomous dissipation and an application to soft crawlers
P Gidoni, F Riva
Calculus of Variations and Partial Differential Equations 60 (5), 1-54, 2021
Rate-independent soft crawlers
P Gidoni
The Quarterly Journal of Mechanics and Applied Mathematics 71 (4), 369-409, 2018
Stabilization of periodic sweeping processes and asymptotic average velocity for soft locomotors with dry friction
G Colombo, P Gidoni, E Vilches
arXiv preprint arXiv:2103.03338, 2021
Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems
P Gidoni, A Margheri
arXiv preprint arXiv:1805.11041, 2018
Existence of a periodic solution for superlinear second order ODEs
P Gidoni
Journal of Differential Equations 345, 401-417, 2023
Multiplicity of clines for systems of indefinite differential equations arising from a multilocus population genetics model
G Feltrin, P Gidoni
Nonlinear Analysis: Real World Applications 54, 103108, 2020
A permanence theorem for local dynamical systems
A Fonda, P Gidoni
Nonlinear Analysis: Theory, Methods & Applications 121, 73-81, 2015
A topological degree theory for rotating solutions of planar systems
P Gidoni
arXiv preprint arXiv:2109.04971, 2021
Existence and regularity of solutions for an evolution model of perfectly plastic plates
P Gidoni, GB Maggiani, R Scala
arXiv preprint arXiv:1804.01899, 2018
Light-Responsive Hydrogel Microcrawlers, Powered and Steered with Spatially Homogeneous Illumination
J Kropacek, C Maslen, P Gidoni, P Cigler, F Stepanek, I Rehor
Soft Robotics, 2024
Gait controllability of length-changing slender microswimmers
P Gidoni, M Morandotti, M Zoppello
arXiv preprint arXiv:2405.11961, 2024
The system can't perform the operation now. Try again later.
Articles 1–20